MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER MED 11" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER MED 11" CVD; APPLIER, SURGICAL, CLIP
Model Number IPN914959
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported upon incoming inspection, the packaging seal was found open.No patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).One sample of product code 237111 , lot 09f2206023 , was received for evaluation in the original packaging.Close examination of the sealed edge noted that the plastic has separated along the seam line.The opening in the seam is not large enough for the instrument to be removed and all the paperwork was present in the packaging.No confirmed complaints were received in this range with the same issue.There were no issues found pertaining to incoming inspection, stock checks, and product returns.This is considered to be an isolated incident.This is a non-sterile product with no requirements for an airtight seal.Other remarks: n/a.Corrected data: n/a.

Brand Name
HZ APPLIER MED 11" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16915912
Report Number3011137372-2023-00139
Device Sequence Number2161522
Product Code GDO
UDI-Device Identifier24026704710052
UDI-Public24026704710052
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914959
Device Catalogue Number237111
Device Lot Number09F2206023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown